8/22

Been a week and 2 days since last reduced v. by .5 milligrams.

As with last reduction things get worse, though in a different way, as days go by.
Woke three nights in a row around or just before five.  On two occasions was awake for some time; last night went rapidly back to sleep.  But woke in a bleak and agitated frame of mind.
This has continued all day.
Bad dreams, about dead brother Steve, two nights ago.
Am very, very tired and struggle to convince myself it’s the drug reduction and not simply, merely, and inevitably the onset of old age.  So far I am not convincing myself.
Two days ago the computer I had for five years just crapped out.  So after some consideration went to Best Buy and got a Dell for 299.  It’s  got plenty of power for the little I need to do and should last maybe three years. 
Hell, I might not last that long.
Oh, lots of pains and body aches today, and bumping into things again.

Leave a Reply

Your email address will not be published.

*